# SDR LR7A2009020200006

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Bs 350-357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC4912, FOUND UPPER APU COMPARTMENT CENTER AND LOWER ATTACH ANGLES CORRODED AT FS 477, WL146-170, LBL61-80.  REPLACED ATTACH ANGLES IAW SMP 583 CHAPTER 51-70.  REPLACED EXTRUDED PANEL RISER IAW SMP583 FIG 53-40-10.
